TimeSessionRoom/Location
8:00 AM to 3:00 PMRegistration
9:00 AM to 5:00 PMWorkshopsOHSU Collaborative Life Science Building, Rooms TBD
5:30 PM to 7:30 PMTram reception
7:00 PM to 9:00 PM Putting the Force11 FAIR principles into practice: (part 2) curate-a-thonRoom 1A007/OHSU Collaborative Life Sciences Building
7:00 PM to 10:00 PMHacking the Force16 openVIVO attribution dataRoom 1N117 OHSU Collaborative Life Sciences Building
7:00 PM to 10:00 PMZika virus data hackathonRoom 1N119/OHSU Collaborative Life Sciences Building
7:00 PM to 10:00 PMMechanisms for finding, citing, and counting software in scholarly communicationRoom 1N121 OHSU Collaborative Life Sciences Building
8:00 AM to 5:00 PMRegistration
8:30 AM to 8:50 AMWelcome Session: Introductions and InsightsU.S. Bank Main Stage
9:00 AM to 9:45 AMSession: Communicate your scholarship effectively: we share, we write, but are we understood?U.S. Bank Main Stage
9:45 AM to 10:00 AMCoffee Break (15 min)Armory lobby
10:00 AM to 11:00 AMInvited Talk: Communicating Science: Distilling Your MessageU.S. Bank Main Stage
11:15 AM to 11:40 AMCommunicating Science Questions and Panel DiscussionU.S. Bank Main Stage
11:40 AM to 11:50 AMCoffee Break (10 min)Armory Lobby
11:50 AM to 12:50 PMConcurrent Session: Libraries United in Opening New Scholarly PlatformsU.S. Bank Main Stage
11:50 AM to 12:50 PMConcurrent Session: Altmetrics and my career: real barriers or limitations of our minds?Ellen Bye Theater
1:00 PM to 1:45 PMLunch
1:45 PM to 2:45 PMKeynote Talk: Digital Disease Detection and the Future of Participatory ResearchU.S. Bank Main Stage
3:00 PM to 4:00 PMSession: Data by the people, for the peopleU.S. Bank Main Stage
4:00 PM to 4:25 PMQUESTIONS AND PANEL DISCUSSIONU.S. Bank Main Stage
4:25 PM to 4:55 PMAfternoon break (30 min)
4:55 PM to 5:55 PMConcurrent Session: Starting off on the right foot with data managementU.S. Bank Main Stage
4:55 PM to 5:55 PMConcurrent Session: No see, no touch traps: still struggling to escape or free at last?Ellen Bye Theater
6:00 PM to 9:00 PMPoster and Demo ReceptionArmory Lobby and Mezzanine
8:30 AM to 9:30 AMKeynote Talk: Structural disruptions in the reward system of scienceU.S. Bank Main Stage
9:30 AM to 10:00 AMCoffee break (30 min)Armory Lobby
10:00 AM to 11:00 AMSession: Working beyond borders: supporting global creation of and engagement with knowledgeU.S. Bank Main Stage
11:00 AM to 11:30 AMPropelled by FORCE: FORCE11 Working Groups U.S. Bank Main Stage
11:30 AM to 1:15 PMLunch- poster sessionArmory Lobby and Mezzanine
1:15 PM to 2:15 PMSession: Pitch it: innovation challengeU.S. Bank Main Stage
2:20 PM to 2:50 PMPropelled by FORCE: Views of Innovation - The Scholarly CommonsU.S. Bank Main Stage
2:55 PM to 3:30 PMCommunity Forum and AwardsU.S. Bank Main Stage
3:30 PM to 4:00 PMSummary of the conference, where we are goingU.S. Bank Main Stage